MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; PK-ORTHO-SCOPE-SHLDR

MEDLINE INDUSTRIES INC.; PK-ORTHO-SCOPE-SHLDR
Catalog Number DYNJ50468D
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the customer on (b)(6) 2024, "the surgeon was making an incision to complete tear in shoulder" when the "11 blade broke in half while inside the patient".
 
Additional Manufacturer Narrative
According to the customer on (b)(6) 2024, "the surgeon was making an incision to complete tear in shoulder" when the "11 blade broke in half while inside the patient".The customer reported that the blade was "retrieved with a grasper" and that "no serious injury occurred and no follow-up was needed".The customer reported that the "patient is fine".The customer reported that there is no sample available.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
PK-ORTHO-SCOPE-SHLDR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key18827849
Report Number1423395-2024-00117
Device Sequence Number18112734
Product Code OJH
UDI-Device Identifier10193489733334
UDI-Public10193489733334
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJ50468D
Device Lot Number23LBB093
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2024
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown